# SDR FDEA201612204503

- Difficulty date: December 20, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 71,846 hours, 13,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 26B175191
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE LOW PRESSURE INDICATOR LIGHT INOP. RELAMPED L1 DOOR SLIDE SWITCH REF MM 25-61-04-4, OPS CHECKED NORMAL.
